Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Ticlopidine

Drug-induced lupus erythematosus in elderly patients: 2 case reports

    • 11 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Yokoyama T, Usui T, Kiyama K, Nakashima R, Yukawa N, Kawabata D, Nojima T, Ohmura K, Fujii T, Mimori T.Two cases of late-onset drug-induced lupus erythematosus caused by ticlopidine in elderly men. Modern rheumatology / the Japan Rheumatism Association 20: 405-9, No. 4, Aug 2010 - Japan

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Ticlopidine. React. Wkly. 1332, 40 (2010). https://doi.org/10.2165/00128415-201013320-00140

    Download citation

    Keywords

    • Clopidogrel
    • Pleural Effusion
    • Clarithromycin
    • Pericardial Effusion
    • Ticlopidine